
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 4 · 2008
Issue 2, the volume’s only issue · 12 articles · RSS
Research Articles · 12
- Power Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential FactorE.A. Adebile, O.K. Koriko, U.S. Idiongpp. 65–69 · published 30 Jun 2008View PDF6,851 accesses
- Weyl's Type Theorems for Quasi-Class A OperatorsM.H.M. Rashid, M.S.M. Noorani, A.S. Saaripp. 70–74 · published 30 Jun 2008View PDF7,221 accesses
- Effect of Multicollinearity on Power Rates of the Ordinary Least Squares EstimatorsO.O. Alabi, Kayode Ayinde, T.O. Olatayopp. 75–80 · published 30 Jun 2008View PDF7,880 accesses
- A New Three-Term Preconditioned Gradient memory Algorithm for Nonlinear Optimization ProblemsAbbas Y. AL-Bayati, Ivan S. Latifpp. 81–87 · published 30 Jun 2008View PDF6,781 accesses
- A Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. Ogunlaranpp. 88–93 · published 30 Jun 2008View PDF6,925 accesses
- New Approach to Compute Integral TransformsA. Adawi, F. Awawdehpp. 94–97 · published 30 Jun 2008View PDF6,716 accesses
- A Simple Robust Control Chart Based on MADMoustafa Omar Ahmed Abu-Shawieshpp. 102–107 · published 30 Jun 2008View PDF14,254 accesses
- The Estimation of Logistic Probability Model of Binomial Data: Simulation ComparisonZaki. J. Al- Sarraf, Faris M. Al- Athari, Hilmi F. Kittanipp. 108–111 · published 30 Jun 2008View PDF6,690 accesses
- Some Subordination Results Associated With Certain Subclass of Analytic Meromorphic FunctionsF. Ghanim, M. Daruspp. 112–116 · published 30 Jun 2008View PDF6,879 accesses
- A Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential EquationB.S. Ogundare, G.E. Okechapp. 117–121 · published 30 Jun 2008View PDF6,809 accesses
- RETRACTED: On the New Branch of Mathematical ScienceM. Sivasubramanian, S. Kalimuthupp. 122–123 · published 30 Jun 2008View PDF7,893 accesses
- A New Partially Blind Signature Based on Factoring and Discrete LogarithmsN.M.F. Tahat, S.M.A. Shatnawi, E.S. Ismailpp. 124–129 · published 30 Jun 2008View PDF7,057 accesses